# SDR EBVR20220927

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: General aviation
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 14,554 hours, 11,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A) REPAIRED THREE CHAFED AREAS ON CABIN INTERIOR STRUCTURE, TWO ON THE RIGHT SIDE AT FS 280.45, FS 337.66 AND ON THE LEFT SIDE FS 280.15 IAW AQRD ERO-106971 REVISION IR APPROVED BY FAA FORM 8110-3  DATED SEPTEMBER 23, 2022. SEE FAA FORM 337 DATED 27 SEPTEMBER, 2022.
